I’ve been able to use a ‘process of elimination’ to pinpoint that my Pregnyl (HcG) causes a drastic blood sugar crash every time I inject it. Surely enough, I’m sure this effect must last between injections too.
I always thought it was my vitamin B complex… so I stopped taking that about more than a month ago.
Some people on here suggested to try Ovitrelle-brand HcG - but my pharmacy said the out-of-pocket copay for that is $9,000 per fill.
Does anyone else on TRT notice any hypoglycemia? Thanks for reading.
HCG can bind to the TSH receptors in thyroid tissue and act like a weak form of TSH to cause the thyroid to produce more T4 and fT3.
I actually thought thyroid hormones RAISE blood sugar. Am I missing something here?
I’m suggesting that the HCG could have cause your pituitary to dial TSH way back triggering decreased thyroid hormone production in an attempt to slam on the brakes.
This is the only plausible explanation for low blood glucose after using HCG.
Maybe your thyroid is already on the brink and pushing it to work harder is causing your thyroid to falter.